*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. Actually Vyvanse is an extended release stimulant already, so the other option would be try Adderall extended release as that is a stronger form of amphetamine based stimulation. I am not sure if she knows this, but the Vyanse increases Dopamine, but the Saphris lowers Dopamine, so that may be why your client is not feeling focused and having difficulty concentrating because the Saphris lowers the effectiveness of the Vyvanse. She should consider discontinuing the Saphris completely before considering a change in her psychostimulant. Fetzima may be contributing to her suicidal thoughts as that is a medication that has some numerous side effects, so possibly tapering off that and switching to Lexapro, Remeron, or Lamictal could be helpful for her. The Baclofen is a muscle relaxer, so I would imagine that is not causing many of the symptoms you described here, so that probably does not need to be changed at this time.